# SDR 96FDEA00944

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0342 AND NR 003.  CORROSION C53-224-01 ON BS 400 FLOOR BEAM FROM RBL 3-12, WL 208.  S/D:  REPAIRED TOP CHORD OF FLOOR BEAM AT BS 400, RBL 9-12, WL 208.1 PER FEDEX SRM 53-10-8.
